# SDR SWAA2021122745905

- Difficulty date: November 18, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 195CL
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 195CL OVERWING FAIRING AT LT WING ; 2021-520592 / [01] TOOL USED HOT BONDER P/N HCS9000B S/N 15092096 DUE DATE 14 DEC 21; [02] TOOL USED HOT BONDER P/N HCS9000B S/N 18175478 DUE DATE 05 AUG 22; [03] TOOL USED SCALE P/N SCA-301 S/N AE-412133 DUE DATE 24 FEB 22; [04] TOOL USED MULTIMETER P/N: FLUKE 1587 S/N: 99180027 DUE DATE: 07-SEP-22; [05] REPAIRED ACCESS PANEL 195CL OVERWING FAIRING AT LT WING AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10.TOOL USED CALIPER P/N: 500-464; S/N: B170300933; DUE DATE: 01/OCT/22. SEE INDIVIDUAL SIGNOFFS BELOW.; [06] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
